Publication
Title
Precise estimates for the solution of stochastic functional differential equations with discontinuous initial data : part 2
Author
Abstract
This work is a continuation to the work on Precise Estimates in [3] and the work on Approximation Theorems in [2]. Here we have proved that the Euler approximation of the S.F.D.E. considered in [2] and [3] is in fact nu- merically stable and weakly consistent.Note that here we have used the same introduction, notations and denitions as in[2] and [3].
Language
English
Source (journal)
International journal of innovative science, engineering & technology
Publication
2014
Volume/pages
1:8(2014), p. 192-200
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 14.09.2015
Last edited 15.09.2015
To cite this reference